# SDR CA990715040

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Peddle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN'S RUDDER PEDAL ATTACH BRACKET CRACKED.  FAA AD 89-14-02 REPLACED.
